# SDR ASOA2015042312631

- Difficulty date: March 27, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,238 hours, 10,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS AT LBL 9, BS 581 - 693 HAS SEVERAL SPOTS OF CORROSION.  EVALUATED SEAT RAIL AT LBL9, BS 581 TO 661+32 TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT RAIL AT LBL9, FS 581 TO FS 661+32 IAW AMM 53-00-49-000-801-A11.  INSTALLED SEAT RAIL IAW AMM 53-00-49-400-801-A11 SERVICEABLE.  COMPLIED WITH REO 670-53-343 AND GREO 670-53-00-343, REV J AS WRITTEN.
